# SDR ASAA2019122751709

- Difficulty date: December 25, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 6787
- Aircraft time: 14,526 hours, 4,986 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IGN A FAULT ENG 1  GROUNDED - YES. DEFERRED. FOUND IGN A ENG 1 INOP RELEASED PER MEL 74-31-01-01-B PER MEL SYS A  AND B SWAPPED WHEN CLEARED RESTORE TO ORIGINAL CONFIG SEA MC JARED NOTIFIED MEL LIST UPDATED
